# SDR UALA2012031201571

- Difficulty date: March 12, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,760 hours, 14,187 cycles
- Engine: Pwa PW4060
- Engine time: 62,765 hours, 8,994 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW606R
- Part serial: 724693
- Condition: Malfunctioned
- Part time: 62,765 hours, 8,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVIEW OF EHM DATA SHOWS A SIGNIFICANT SHIFT IN THE ENGINE PARAMETERS, TROUBLESHOOTING HAS BEEN ACCOMPLISHED WITH NFF.   REVIEW OF EHM DATA SHOWS A SIGNIFICANT SHIFT IN THE ENGINE PARAMETERS, TROUBLESHOOTING HAS BEEN ACCOMPLISHED WITH NO FINDINGS THAT CAN ACCOUNT FOR THE SHIFT.  REMOVE THE ENGINE PER AMM 71-00-02 PG BLK 401 C01.  WILL INSTALL ESN 727884.  THIS ENGINE WILL NEED TO BE CONVERTED FROM A "564" CONFIG TO A "606" CONFIGURATION.
